# SDR SWAA2023081476754

- Difficulty date: July 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING 2023-443812<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189527; DUE DATE: 26-DEC-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196021; DUE DATE: 24 JAN 24;[03] TOOL USED: SCALE P/N: CL5000 S/N: AE-408751 DUE DATE: 12-APR-24.;[04] TOOL USED: HOT BONDER PN:HCS9200B-AV SN: 18196021 DUE DATE: 24-JAN-24.;[05] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650;S/N: 190859705; CAL DUE DATE: 16-DEP-23;[06] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 95740102 DUE DATE: 12-DEC-23.;[07] TOOL USED: SCALE P/N: CR5200 S/N: 8343110772 DUE DATE: 20-FEB-24;[08] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR #10 SEE INDIVIDUAL SIGNOFFS BELOW;[09] CORRECTIVE ACTION 5 WAS ENTERED BY ERROR. CORRECT CORRECTIVE ACTION TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650;S/N: 190859705; CAL DUE DATE: 16-SEP-23;[10] JOB TASK COMPLETED.
